# SDR DXTR2017090801

- Difficulty date: September 8, 2017
- Submitted: September 8, 2017
- Operation: General aviation
- Filed by: NJS145 LLC, repair station DXTR401D
- Aircraft: N651Q
- Make and model: Cessna 560XL
- Aircraft serial: 5605251
- Aircraft time: 12,946 hours, 10,275 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT LOWER WING SKIN HAS 4 AREAS OF CORROSION AT LWS 255.5, 263.5, 265.5, 285.5
